Variétés toriques et polytopes
Séminaire Bourbaki : vol. 1980/81, exposés 561-578, Séminaire Bourbaki, no. 23 (1981), Talk no. 565, p. 71-84
@incollection{SB_1980-1981__23__71_0,
     author = {Teissier, Bernard},
     title = {Vari\'et\'es toriques et polytopes},
     booktitle = {S\'eminaire Bourbaki : vol. 1980/81, expos\'es 561-578},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {23},
     year = {1981},
     note = {talk:565},
     pages = {71-84},
     zbl = {0494.52010},
     mrnumber = {647489},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1980-1981__23__71_0}
}
Teissier, Bernard. Variétés toriques et polytopes, in Séminaire Bourbaki : vol. 1980/81, exposés 561-578, Séminaire Bourbaki, no. 23 (1981), Talk no. 565, pp. 71-84. http://www.numdam.org/item/SB_1980-1981__23__71_0/

[1] A.D. Aleksandrov - On the theory of mixed volumes, 4 articles dans Mat.Sbornik, tomes 44 (p. 947-972 et 1205 - 1238) et 45 (p. 27 - 46 et 227 - 251) en 1937. Traduit par J. Firey, Dept. of Math, Oregon State University, Corvallis, Oregon 97331.

[2] L.J. Billera et C.W. Lee - Suffciency of Mc Mullen's condition for f-vectors of simplicial polytopes. Bulletin A.M.S. Vol. 2, n° 1 (1980) 181-185. | MR 551759 | Zbl 0431.52009

[3] G. Clements et B. Lindström - A generalization of a combinatorial theorem of Macaulay. Journ. Combinatorial Theory, 7 (1969) 230-238. | MR 246781 | Zbl 0186.01704

[4] V.I. Danilov - The geometry of toric varieties. Russian Math Surveys 33, 2 (1978) 97-154. Traduit de Uspekhi Mat. Nauk 33, 2 (1978) 85-134. | MR 495499 | Zbl 0425.14013

[5] M. Demazure - Sous groupes algébriques de rang maximum du groupe de Cremona. Annales E.N.S. 4 ème série, t. 3 Fasc. 4 (1970). | Numdam | MR 284446 | Zbl 0223.14009

[6] F. Ehlers - Eine Klasse komplexer Mannig faltig keiten ..., Math. Annalen, 218 (1975) 127-156. | MR 492378 | Zbl 0301.14003

[7] C. Greene and D.J. Kleitman - Proof techniques in the theory of finite sets "M.A.A. Studies in Combinatories" G.C. Rota, editor. Math. Assoc. of America, Washington D.C. (1978). | MR 513002 | Zbl 0409.05012

[8] G. Grunbaum - Convex Polytopes, Wiley ed. | Zbl 0163.16603

[9] M. Hochster - Cohen-Macaulay rings, Combinatories and simplicial complexes. 2nd Oklahoma Ring Theory Conference, 171-223, Dekker 1978 . | MR 441987 | Zbl 0351.13009

[10] M. Hochster - Rings of invariants of tori, Cohen - Macaulay rings generated by monomials, Annals of Math. 96 (1972) 318-337. | MR 304376 | Zbl 0237.14019

[11] A.G. Hovanski - Uspeki Mat. Nauk, 34, 4(208), p. 160-161.

[12] M.N. Ishida - Torus embeddings and dualizing complexes. Tohôku Math. Journal 2nd series Vol. 32 n° 1 (1980) 111-146. | MR 567836 | Zbl 0454.14021

[13] G. Kempf et al. - Toroidal embeddings (Chap. 1), Springer Lecture Note 339.

[14] F.S. Macaulay - Some properties of enumeration in the theory of modular systems. Proc. Lond. Math. Soc. 26 (1927) 531-555. | JFM 53.0104.01 | MR 1576950

[15] P. Mc Mullen - The maximum number of faces of a convex polytope. Mathematika 17 (1970) 179-184. | MR 283691 | Zbl 0217.46703

[16] T.S. Motzkin - Comonotone curves and Polyhedra Bull. Ann. Math. Soc. 63 (1957) 35.

[17] T. Oda - Torus embeddings and applications, Tata Institute, Bombay 1978. | MR 546291

[18] P. Shenzel - On the number of faces of simplicial complexes and the purity of Frobenius. Preprint, Martin-Luther Universität, Halle Wittenberg (R.D.R.) 1980.

[19] G.C. Shepard - Inequalities between mixed volumes Mathematika 7 (1960) 125 - 138. | MR 146736 | Zbl 0108.35203

[20] R. Stanley - The number of faces of a simplicial convex polytope. Preprint, M.I.T. (1979). | MR 563925

[21] R. Stanley - The Hilbert function of a graded algebra, Advanced in Math., 28 n°1, (1978) 57-83. | MR 485835 | Zbl 0384.13012

[22] R. Stanley - The upper bound conjecture and Cohen Macaulay rings, Studies in Applied Math. 54 (1975) 135-142. | MR 458437 | Zbl 0308.52009

[23] R. Stanley - Weyl groups, the hard Lefschetz theorem, and the Sperner property. S.I.A.M. Journal (1980). | MR 578321 | Zbl 0502.05004

[24] J.H.M. Steenbrink - Mixed Hodge structure on vanishing cohomology, Real and complex singularities, Oslo 1976, Noordhoff 1977. | MR 485870 | Zbl 0373.14007

[25] B. Teissier - Du Théorème de l'index de Hodge aux inégalités isopérimétriques. C.R.A.S. Paris, tome 288 (29 Janvier 1979) 287-289. | MR 524795 | Zbl 0406.14011

[26] B. Teissier - Bonnesen type inequalities in algebraic geometry. Preprint, Harvard University et Centre de Math. de l'Ecole Polytechnique (1979). | MR 645731

[27] B. Teissier - Jacobian polyhedra and equisingularity. Proceedings Conf. on singularities, R.I.M.S. Kyoto, April 1978. Publ. R.I.M.S. 1978.

[28] L.A. Santalo - Integral geometry and geometric probability, Encyclopedia of of mathematics and its applications, Addison-Wesley 1976. | MR 433364 | Zbl 0342.53049